Selected publications

Article

Day, Stuart and Taheri, Ali (2017) Geodesics on SO(n) and a class of spherically symmetric maps as solutions to a nonlinear generalised harmonic map problem. Topological Methods in Nonlinear Analysis. ISSN 1230-3429 (Accepted)

Morris, Charles and Taheri, Ali (2017) Annular rearrangements, incompressible axi-symmetric whirls and L1-local minimisers of the distortion energy. Nonlinear Differential Equations and Applications. ISSN 1021-9722 (Accepted)

Awonusika, Richard Olu and Taheri, Ali (2017) A spectral identity on Jacobi polynomials and its analytic implications. Canadian Mathematical Bulletin. ISSN 0008-4395 (Accepted)

Day, Stuart and Taheri, Ali (2017) A formulation of the Jacobi coefficients clj(a,b)via Bell polynomials. Advances in Operator Theory, 2 (4). pp. 506-515. ISSN 2538-225X

Awonusika, Richard Olu and Taheri, Ali (2017) On Jacobi polynomials (P (α,β) k : α, β > −1) and Maclaurin spectral functions on rank one symmetric spaces. Journal of Analysis, 25 (1). pp. 139-166. ISSN 0971-3611

Awonusika, Richard Olu and Taheri, Ali (2017) On Gegenbauer polynomials and coefficients cℓj(ν) (1≤j≤ℓ, ν>−1/2). Results in Mathematics, 72 (3). pp. 1359-1367. ISSN 1422-6383

Morris, C and Taheri, A (2017) Twist maps as energy minimisers in homotopy classes: Symmetrisation and the coarea formula. Nonlinear Analysis: Theory, Methods and Applications, 152. pp. 250-275. ISSN 0362-546X

Morris, Charles and Taheri, Ali (2017) On Weyl’s asymptotics and remainder term for the orthogonal and unitary groups. Journal of Fourier Analysis and Applications. pp. 1-26. ISSN 1069-5869

Shahrokhi-Dehkordi, Mohammad and Taheri, Ali (2013) Generalised twists as elastic energy extremals on annuli, Squaternions and lifting twist loops to the spinor groups. Analysis and Applications, 11 (2). pp. 124-150. ISSN 0219-5305

Taheri, Ali (2012) Spherical twists, SO(n) and the lifting of their twist paths to Spin(n) in low dimensions. Quarterly Journal of Mathematics, 63 (3). pp. 723-751. ISSN 0033-5606

Taheri, Ali (2011) Spherical twists, stationary loops and harmonic maps from generalised annuli into spheres. Nonlinear Differential Equations and Applications, 19 (1). pp. 79-95. ISSN 1021-9722

Book

Taheri, Ali (2015) Function spaces and partial differential equations: volume 1 - classical analysis. Oxford lecture series in mathematics and its applications, 1 . Oxford University Press, Oxford, UK. ISBN 9780198733133

Taheri, Ali (2015) Function spaces and partial differential equations: volume 2, contemporary analysis. Oxford lecture series in mathematics and its applications, 2 . Oxford University Press, Oxford, UK. ISBN 9780198733157